# SDR MASA200600034

- Difficulty date: January 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 6,366 hours, 3,961 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 771409C
- Part serial: M544
- Condition: Malfunctioned
- Location: Slat
- Part time: 6,344 hours, 3,977 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SLAT FAULT IN FLIGHT.  MAINTENANCE R2 LEFT SENSOR DISCONNECT.  OPS CHECK GOOD.
